# SDR FDEA202309201623

- Difficulty date: September 20, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5711 · Wing Spar
- Part: Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING TRAILING EDGE COMPARTMENT LOWER REAR SPAR CAP FOUND WITH   CORROSION AT STATION XORS 1063 - STATION XORS 1071 (OUTBOARD ISLAND AREA). CORROSION AT LEFT HAND WING TRAILING EDGE COMPARTMENT LOWER REAR SPAR CAP AT   STATION XORS 1063-STATION XORS 1071 REMOVED AS PER MD-11 SRM 51-21-01-0G AND FOUND   EXCEEDED LIMITS AS PER MD-11 SRM 57-00-10-1A FIGURE 101 SHEET 1 ALLOWABLE DAMAGE 1.   CORRODED AREA AT LEFT HAND WING TRAILING EDGE COMPARTMENT LOWER REAR SPAR CAP   AT STATION XORS 1063-STATION XORS 1071 REPAIRED AS PER EA#1-5710-T0376180 P1REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
